# SDR SIMA20141212001

- Difficulty date: December 12, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 37,522 hours, 34,180 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EICAS MSG, FLAP LOW SPEED, PRESENT IN CRUISE FLIGHT AT FL300 FLAP INDICATION IS BOXED YELLOW & DASHES REPEAT DISCREPANCY IAW LOG PAGES 3708414, 3708431, 3708444 & 3708449.  R & R FECU IAW 27-53-02.  OPERATIONS CHECKED GOOD IAW AMM TR 27-53-00.
